# SDR CA030623001

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,717 hours
- Engine: Pwa CA3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER A SCOOPING RUN THE CREW NOTICED A 30 DROP IN THE BMEP ON THE LT ENGINE. LOAD WAS DROPPED AND A/C CLIMBED TO 2500 FT AND EXECUTED A PRECAUTIONARY ENGINE SHUT DOWN. THE A/C FLEW TO BASE WHERE IT LANDED UNEVENTFULLY.  THE NR 5 CYLINDER WAS CRACKED.  CYLINDER WAS REPLACED & A/C RETURNED TO SERVICE.
